| Model Number |
X SERIES |
| Medical Device Problem Code |
Failure to Analyze Signal (1539)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device experienced an ecg monitoring failure.Complainant indicated that there was no patient involvement in the reported issue.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive testing, which included bench handling, functional testing, and ecg stress testing without duplicating the customer's report.The defib receptacle was inspected and no discrepancies were found.The accessories were not returned for evaluation.The device was recertified and returned to the customer.No trend is associated with reports of this type.